Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

MathSciNet review: 3685462
Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Masoud Khalkhali
Title: Basic noncommutative geometry, 2nd edition
Additional book information: EMS Series of Lectures in Mathematics, European Mathematical Society (EMS), Z\"urich, 2013, xviii+239 pp., ISBN 978-3-03719-128-6; online 978-3-03719-628-1, \geneuro{38.00}

Review Information:

Reviewer: Guoliang Yu
Affiliation: Department of Mathematics, Texas A&M University
Journal: Bull. Amer. Math. Soc. 54 (2017), 675-679
Published electronically: January 27, 2017
Review copyright: © Copyright 2017 American Mathematical Society